Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had total knee replacement, one side of face feels hot and red. Is this a side effect?

Hello, I am 7 weeks past total knee replacement and since the surgery I ve had one side of my face that flushes bright red and is hot to the touch while the other side of my face is cool. I ve never experienced anything like this before. Is it due to the surgery or the pain meds I took??? And why is it only one one cheek, not the other?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Flushing and redness of face is unlikely to be associated with the total knee replacement surgery.
What is your age and sex?
Flushng is a common symptom seen in post-menopausal women.
Besides these symptoms are suggestive of some nerve related disorder affecting one side of the face.
You need to consult a neurologist for these symptoms.
The knee replacement surgery will produce symptoms localized to the site of surgery.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor